# SDR 06FDEA2312

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR DOUBLER CENTER FUSELAGE R3 DOOR JAMB AT STA 1250.750 AND STA 1256.750 BETWEEN LONGERON S26/27.  REPLACED REPAIR IAW SRM 53-50-00 FIG 19 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F177246-4 DOUBLER AND IAW SRM 53-50-00 FIG 19 DETAIL -3.
